Advertisement

Inventiones mathematicae

, Volume 134, Issue 1, pp 177–210 | Cite as

The local Langlands conjecture for GL(n) over a p-adic field, n<p

  • Michael Harris
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Michael Harris
    • 1
  1. 1.U.F.R. de Mathématiques, U.R.A. 748 du C.N.R.S., Université Paris 7, 2, Place Jussieu, F-75251 Paris cedex 05, FranceFR

Personalised recommendations